Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata. / Shaw, P.W.; Carvalho, GR; Magurran, AE; Seghers, BH.

In: Journal of Fish Biology, Vol. 45, 1994, p. 875-888.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata. / Shaw, P.W.; Carvalho, GR; Magurran, AE; Seghers, BH.

In: Journal of Fish Biology, Vol. 45, 1994, p. 875-888.

Research output: Contribution to journalArticlepeer-review

Harvard

Shaw, PW, Carvalho, GR, Magurran, AE & Seghers, BH 1994, 'Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata', Journal of Fish Biology, vol. 45, pp. 875-888.

APA

Shaw, P. W., Carvalho, GR., Magurran, AE., & Seghers, BH. (1994). Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata. Journal of Fish Biology, 45, 875-888.

Vancouver

Shaw PW, Carvalho GR, Magurran AE, Seghers BH. Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata. Journal of Fish Biology. 1994;45:875-888.

Author

Shaw, P.W. ; Carvalho, GR ; Magurran, AE ; Seghers, BH. / Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata. In: Journal of Fish Biology. 1994 ; Vol. 45. pp. 875-888.

BibTeX

@article{203678de36ad455fa57bc3453c27714a,
title = "Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata",
author = "P.W. Shaw and GR Carvalho and AE Magurran and BH Seghers",
year = "1994",
language = "English",
volume = "45",
pages = "875--888",
journal = "Journal of Fish Biology",
issn = "0022-1112",
publisher = "Wiley-Blackwell",

}

RIS

TY - JOUR

T1 - Factors affecting the distribution of genetic variability in the guppy, Poecilia reticulata

AU - Shaw, P.W.

AU - Carvalho, GR

AU - Magurran, AE

AU - Seghers, BH

PY - 1994

Y1 - 1994

M3 - Article

VL - 45

SP - 875

EP - 888

JO - Journal of Fish Biology

JF - Journal of Fish Biology

SN - 0022-1112

ER -